Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 777-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a6,
author = {I. D. Pukal'skii},
title = {Nonlocal {Boundary} {Value} {Problems} for {Nonuniformly} {Parabolic} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {777--787},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a6/}
}
I. D. Pukal'skii. Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 777-787. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a6/